# SDR AALA20011460

- Difficulty date: July 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FORWARD AND AFT SIDE OF 870 WEB AT APU LOAD CONTROL DISCHARGE CUT-OUT.  INSTALLED REPAIR DOUBLER PER SRM 53-10-2 FIG 1, SHEET 2.  (M)
